Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 2, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Apr 30, 2010, 4:28 PM CDT for Vilas County, Wisconsin. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2010, 4:28 PM CDT (21:28 UTC)
- Expired
- Apr 30, 2010, 5:00 PM CDT
- In force
- 32 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Vilas County, WI
The radar
The Marquette radar (KMQT), 151 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 30, 12:23 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.5 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1240 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 175 m²/s²
- 0-3 km storm-relative helicity
- 307 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
381
WUUS53 KGRB 302128
SVRGRB
WIC125-302200-
/O.NEW.KGRB.SV.W.0002.100430T2128Z-100430T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
428 PM CDT FRI APR 30 2010
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL VILAS COUNTY IN NORTH CENTRAL WISCONSIN...
* UNTIL 500 PM CDT
* AT 425 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 11 MILES EAST OF BOULDER
JUNCTION...OR 13 MILES NORTHWEST OF EAGLE RIVER...AND MOVING
NORTHEAST AT 60 MPH.
* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL
VILAS COUNTY...WEST OF LAND O LAKES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 4612 8903 4590 8946 4590 8949 4605 8968
4625 8965
TIME...MOT...LOC 2127Z 228DEG 51KT 4608 8937
WIND...HAIL 60MPH <.75IN
$$
EB2 follow-up statements
349
WWUS53 KGRB 302136
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
436 PM CDT FRI APR 30 2010
WIC125-302200-
/O.CON.KGRB.SV.W.0002.000000T0000Z-100430T2200Z/
VILAS WI-
436 PM CDT FRI APR 30 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL VILAS
COUNTY UNTIL 500 PM CDT...
AT 429 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED 13 MILES WEST OF PHELPS...OR 14 MILES
NORTH OF EAGLE RIVER...MOVING NORTHEAST AT 60 MPH.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL
VILAS COUNTY FROM NEAR SAYNER TO CONOVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 4612 8903 4590 8946 4590 8949 4605 8968
4625 8965
TIME...MOT...LOC 2134Z 228DEG 51KT 4615 8926
WIND...HAIL 60MPH <.75IN
$$
EB176
WWUS53 KGRB 302153
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
453 PM CDT FRI APR 30 2010
WIC125-302201-
/O.EXP.KGRB.SV.W.0002.000000T0000Z-100430T2200Z/
VILAS WI-
453 PM CDT FRI APR 30 2010
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN VILAS COUNTY WILL
EXPIRE AT 500 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER GUSTY WINDS AND BRIEF HEAVY RAIN ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 7 PM CDT.
LAT...LON 4612 8903 4590 8946 4590 8949 4605 8968
4625 8965
TIME...MOT...LOC 2151Z 228DEG 51KT 4631 8900
$$
EBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 2:39 PM CDT, 1 hour 49 minutes earlier.
Area forecast discussion, Apr 30, 2:39 PM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 239 PM CDT FRI APR 30 2010 .SHORT TERM...TONIGHT/SATURDAY. STORMS ORGANIZED ALONG AND NEAR THE FRONTAL BOUNDARY WORKING TOWARD THE AREA LATE TODAY. SVR CONVECTION DEVELOPING ON NOSE OF H8 MOISTURE WITH SURFACE DEWPOINTS INCREASING IN THE SLY FLOW OVER THE AREA. ONGOING SEVERE AND TOR WATCHES ISSUED EARLIER AND MAINLY ISSUED WITH RESPECT TO SHEARED ENVIRONMENT...UPPER JET OVER THE REGION AND CLEAR SKIES OVER THE REGION. DID ADD A DIMINISHING TREND TO THE FORECAST LATER TONIGHT OVER FAR WESTERN AREAS. EXPECT THE PCPN TO BE SCOURED OUT BY SAT MORNING FOLLOWED BY A BREEZY OR WINDY DAY. EXPECT DECREASING CLOUDS WITH TEMPS RISING TO NEAR NORMAL LEVELS. .LONG TERM...SATURDAY NIGHT THROUGH NEXT FRIDAY. A COUPLE OF PCPN CHCS DURING THIS PERIOD. FIRST IS DURING THE PERIOD SATURDAY NIGHT INTO SUNDAY AS A SURFACE WAVE RIDES ALONG THE FRONTAL BOUNDARY AND INCREASING BAROCLINIC ZONE. HOWEVER OF MORE IMPORTANCE IS THE UPPER COUPLET JET REGION SO WILL INCREASE POPS DURING THIS PERIOD. NAM AND GFS MORE HAVE BECOME MORE AGGRESSIVE WITH THIS FEATURE. FOR THE MONDAY INTO TUESDAY PERIOD..MODELS HAVE BEEN CONSISTENT WITH SLIDING ANOTHER COOL FRONT OVER THE GREAT LAKES REGION FROM THE UPPER LOW DRIFTING OVER THE NORTHERN GREAT LAKES. TIMING IS OF ISSUE BUT APPEARS WEAK. BETTER AGREEMENT WITH A MORE SIG COOL FRONT SLIDING OVER THE AREA AROUND TUESDAY AS THE UPPER JET SAG SOUTH INTO THE REGION. ADDED TSRA TO THE FORECAST FOR THE MENTIONED DYNAMICS. GLANCE AT THE ECMWF SLOWS THIS FRONT DOWN AND ANTICIPATE LATER SHIFTS WILL NEED TO ADJUST THE TIMING OF THIS FEATURE THIS WEEKEND. FLOW BECOMES MORE ZONAL AS THE UPPER SYSTEM DEPARTS TO THE NORTHEAST AND THE SURFACE HIGH BUILDS IN. SOME DIFFERENCE WITH THE MDM RANGE PROGS WITH ANOTHER S/W PASSING OVER LATE NEXT WEEK. THE THE 12Z ECMWF CONSIDERABLY BACKED OFF FROM THE MORE WET 00Z ECMWF SOLUTION FOR THAT PERIOD. && .AVIATION...WIDEPSPREAD CONVECTION WILL AFFECT THE AREA THIS AFTERNOON INTO THIS EVENING BEFORE DIMINISHING LATER TONIGHT FROM WEST TO EAST. WIND GUSTS TO 30 KNOTS POSSIBLE ON SATURDAY. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && RE/TH
Hazardous weather outlook, Apr 30, 1:39 PM CDT, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE GREEN BAY WI 139 PM CDT FRI APR 30 2010 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-011845- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 139 PM CDT FRI APR 30 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...REST OF THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS ARE EXPECTED ACROSS PORTIONS OF CENTRAL... NORTH CENTRAL AND NORTHEAST WISCONSIN FOR THE REMAINDER OF THE AFTERNOON AND EARLY THIS EVENING. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN THREAT WITH THESE STORMS. A TORNADO IS ALSO POSSIBLE. SEVERE THUNDERSTORM AND TORNADO WATCHES ARE IN EFFECT FOR MOST OF NORTH CENTRAL AND NORTHEAST WISCONSIN THROUGH EARLY THIS EVENING. GUSTY SOUTHERLY WINDS ARE EXPECTED THIS AFTERNOON ACROSS NORTHEAST WISCONSIN NOT ASSOCIATED WITH THE THUNDERSTORM ACTIVITY. WINDS COULD GUST TO 40 MPH AT A FEW LOCATIONS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY OF HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND THIS EVENING. LMZ521-522-541>543-011845- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 139 PM CDT FRI APR 30 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...THIS AFTERNOON AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT...FOR STRONG SOUTHEAST TO SOUTH WINDS AND HIGH WAVES. THUNDERSTORMS WITH STRONG WINDS WILL POSE A THREAT TO BOATERS LATE THIS AFTERNOON INTO TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY STRONG SOUTHWEST WINDS AND HIGH WAVES WILL CREATE PROLONGED CONDITIONS HAZARDOUS TO SMALL CRAFT THROUGH SATURDAY EVENING. ECKBERG
In the hours before
Special weather statement, Apr 30, 2:38 PM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 238 PM CDT FRI APR 30 2010 WIZ005-010-018-030-035-036-302045- VILAS-ONEIDA-LINCOLN-MARATHON-WOOD-PORTAGE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...TOMAHAWK... WAUSAU...WISCONSIN RAPIDS...STEVENS POINT 238 PM CDT FRI APR 30 2010 AT 236 PM...DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM PHILLIPS TO 25 MILES WEST OF MARSHFIELD...TO 20 MILES EAST OF LA CROSSE. THE LINE OF THUNDERSTORMS WAS MOVING TO THE NORTHEAST AROUND 60 MPH. THE THUNDERSTORMS WILL MOVE INTO WESTERN LINCOLN... WESTERN MARATHON AND WOOD COUNTIES BY 310 PM...AND THEN REACH EASTERN LINCOLN...EASTERN MARATHON AND PORTAGE COUNTIES BETWEEN 340 PM AND 415 PM. SOME OF THE STRONGER THUNDERSTORMS WILL PRODUCE WIND GUSTS OF 40 TO 50 MPH...AND SMALL HAIL UP TO A HALF INCH. STAY TUNED FOR LATER STATEMENTS AND WARNINGS ON THIS LINE OF THUNDERSTORMS IF THEY DO BECOME SEVERE. ECKBERG
Special weather statement, Apr 30, 2:54 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 254 PM CDT FRI APR 30 2010 WIZ005-010-018-030-035-036-302100- VILAS-ONEIDA-LINCOLN-MARATHON-WOOD-PORTAGE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...TOMAHAWK... WAUSAU...WISCONSIN RAPIDS...STEVENS POINT 254 PM CDT FRI APR 30 2010 AT 253 PM...DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM PARK FALLS TO 10 MILES WEST OF MARSHFIELD...TO RICHLAND CENTER IN SOUTHWEST WISCONSIN. THE LINE OF THUNDERSTORMS WAS MOVING TO THE NORTHEAST AROUND 60 MPH. THE THUNDERSTORMS WILL MOVE INTO WESTERN LINCOLN... WESTERN MARATHON AND WOOD COUNTIES BY 310 PM...AND THEN REACH EASTERN LINCOLN...EASTERN MARATHON AND PORTAGE COUNTIES BETWEEN 340 PM AND 415 PM. SOME OF THE STRONGER THUNDERSTORMS WILL PRODUCE WIND GUSTS AROUND 50 MPH...AND LARGE HAIL UP TO AN INCH. THE STRONGEST STORM WILL ENTER NORTHWEST LINCOLN AND SOUTHWEST ONEIDA COUNTY AROUND 315 PM. STAY TUNED FOR LATER STATEMENTS AND WARNINGS ON THIS LINE OF THUNDERSTORMS IF THEY DO BECOME SEVERE. ECKBERG
Local storm report, Apr 30, 3:23 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
323 PM CDT FRI APR 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0313 PM TSTM WND GST MARSHFIELD 44.66N 90.16W
04/30/2010 M36 MPH WOOD WI ASOS
&&Special weather statement, Apr 30, 3:35 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 335 PM CDT FRI APR 30 2010 WIZ005-302145- VILAS- INCLUDING THE CITY OF...EAGLE RIVER 335 PM CDT FRI APR 30 2010 AT 325 PM...DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM IRONWOOD...SOUTHWARD TO NEAR MERRILL TO WISCONSIN RAPIDS. THE LINE OF THUNDERSTORMS WAS MOVING TO THE NORTHEAST AROUND 60 MPH. THE SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS VILAS COUNTY THROUGH 500 PM. SOME OF THE STRONGER STORMS COULD PRODUCE WIND GUSTS TO AROUND 40 MPH...SMALL HAIL AND LOCALLY HEAVY RAIN. STAY TUNED FOR LATER STATEMENTS AND WARNINGS ON THIS LINE OF THUNDERSTORMS IF THEY DO BECOME SEVERE. WIZ030-035-036-302145- MARATHON-WOOD-PORTAGE- INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT 335 PM CDT FRI APR 30 2010 AT 325 PM...DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM WESTERN MARATHON COUNTY TO NEAR WISCONSIN RAPIDS. THE LINE OF THUNDERSTORMS WAS MOVING TO THE NORTHEAST AT 60 MPH. THE THUNDERSTORMS WILL ARRIVE IN WAUSAU...MOSINEE...STEVENS POINT BY 345 PM...RINGLE AROUND 350 PM...BEVENT AND HOGARTY AROUND 355 PM. SOME OF THE STRONGER THUNDERSTORMS WILL PRODUCE WIND GUSTS OF 45 TO 50 MPH...SMALL HAIL UP TO A HALF INCH. THIS LINE OF THUNDERSTORM WILL ALSO PRODUCE BRIEF HEAVY RAIN AND CAUSE PONDING OF WATER ON AREA ROAD WAYS. STAY TUNED FOR LATER STATEMENTS AND WARNINGS ON THIS LINE OF THUNDERSTORMS IF THEY DO BECOME SEVERE. WIZ011-012-019-020-031-037-045-302145- FOREST-FLORENCE-LANGLADE-MENOMINEE-SHAWANO-WAUPACA-WAUSHARA- INCLUDING THE CITIES OF...CRANDON...ANTIGO...KESHENA...WAUTOMA 335 PM CDT FRI APR 30 2010 SHOWERS AND THUNDERSTORMS ACROSS THE WESTERN HALF OF WISCONSIN WILL CONTINUE TO OVERSPREAD FOREST...FLORENCE...LANGLADE... MENOMINEE...SHAWANO...WAUPACA AND WAUSHARA COUNTIES THROUGH 530 PM. SOME OF THE STRONGER STORMS COULD PRODUCE GUSTY WINDS... SMALL HAIL AND BRIEF HEAVY RAIN. STAY TUNED FOR LATER STATEMENTS AND WARNINGS ON THIS LINE OF THUNDERSTORMS IF THEY DO BECOME SEVERE. WIZ013-021-022-038>040-048>050-073-074-302145- NORTHERN MARINETTE-NORTHERN OCONTO-DOOR-OUTAGAMIE-BROWN-KEWAUNEE- WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY... ALGOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 335 PM CDT FRI APR 30 2010 SHOWERS AND THUNDERSTORMS ACROSS THE WESTERN HALF OF WISCONSIN WILL MOVE INTO MARINETTE...OCONTO...DOOR...OUTAGAMIE...BROWN... KEWAUNEE...WINNEBAGO...CALUMET...MANITOWOC...AND KEWAUNEE COUNTIES BETWEEN 5 PM AND 7 PM. SOME OF THE STRONGER STORMS COULD PRODUCE GUSTY WINDS...SMALL HAIL AND BRIEF HEAVY RAIN. STAY TUNED FOR LATER STATEMENTS AND WARNINGS ON THIS LINE OF THUNDERSTORMS IF THEY DO BECOME SEVERE. ECKBERG
Special weather statement, Apr 30, 4:17 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 417 PM CDT FRI APR 30 2010 WIZ005-010>012-018-019-302230- VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO 417 PM CDT FRI APR 30 2010 AT 415 PM...SHOWERS AND THUNDERSTORMS WERE MOVING ACROSS VILAS... ONEIDA...FOREST...FLORENCE...LINCOLN AND LANGLADE COUNTIES. SOME OF THE STRONGER STORMS WILL PRODUCE BRIEF HEAVY AND GUSTY WINDS OF 30 TO 40 MPH. THE SHOWERS AND THUNDERSTORMS WERE MOVING TO THE NORTHEAST AROUND 60 MPH. THE SHOWERS AND THUNDERSTORMS SHOULD TAPER OFF TO SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS BY 5 PM ACROSS LINCOLN AND LANGLADE COUNTIES...AND BETWEEN 5 PM AND 630 PM ACROSS VILAS...ONEIDA...FOREST AND FLORENCE COUNTIES. STAY TUNED FOR LATER STATEMENTS AND WARNINGS ON THIS LINE OF THUNDERSTORMS IF THEY DO BECOME SEVERE OVER THE NEXT HOUR OR TWO. WIZ030-035-036-045-302230- MARATHON-WOOD-PORTAGE-WAUSHARA- INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...WAUTOMA 417 PM CDT FRI APR 30 2010 SHOWERS AND THUNDERSTORMS WILL DIMINISH TO SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ACROSS MARATHON...WOOD...PORTAGE...AND WAUSHARA COUNTIES BY 6 PM. WIZ013-020>022-031-037>040-048>050-073-074-302230- NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-DOOR-SHAWANO-WAUPACA- OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC- SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...KESHENA...STURGEON BAY...APPLETON... GREEN BAY...ALGOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 417 PM CDT FRI APR 30 2010 SHOWERS AND THUNDERSTORMS WILL MOVE INTO THE FOX CITIES...GREEN BAY...BRILLION...MANITOWOC AND KEWAUNEE BY 515 PM. THE SHOWERS AND STORMS WILL MOVE INTO DOOR COUNTY BY 6 PM. SOME OF THE STRONGER STORMS COULD PRODUCE GUSTY WINDS...SMALL HAIL AND BRIEF HEAVY RAIN. ECKBERG
Special weather statement, Apr 30, 4:22 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 422 PM CDT FRI APR 30 2010 WIZ005-010-302215- ONEIDA-VILAS- 422 PM CDT FRI APR 30 2010 ...STRONG THUNDERSTORM NEAR SAYNER... AT 420 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CENTRAL VILAS COUNTY...NEAR SAYNER...MOVING NORTHEAST AT 60 MPH. ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... CONOVER BY 430 PM CDT... LAND O LAKES BY 435 PM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. EB
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 2:59 PM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Oneida | 46 min |
| Apr 30, 5:19 PM CDT | Severe Thunderstorm Warning | GRB | Forest | 23 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.